# SDR CA971106001

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolts
- Part number: AN625A
- Condition: Broken
- Location: Lt Mlg Axle
- Stage of operation: LD
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HARD LANDING, THE LEFT MAIN GEAR AXLE SEPARATED FROM THE LANDING GEAR.  TWO OF THE FOUR BOLTS SECURING THE AXLE ON THE GEAR HAD BROKE AND TWO WERE STRIPPED.
